Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետ
Faculty of Informatics and Applied Mathematics
:
>
Պետրոս Աշոտի Պետրոսյան

Ամբիոնի վարիչ | Դիսկրետ մաթեմատիկայի և տեսական ինֆորմատիկայի ամբիոն
Կրթություն
2003 - 2006 թթ. Ասպիրանտուրա, ՀՀ ԳԱԱ Ինֆորմատիկայի և ավտոմատացման պրոբլեմների ինստիտուտ
2001 - 2003 թթ. Մագիստրատուրա, Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետ, Երևանի պետական համալսարան
1997 - 2001 թթ. Բակալավր, Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետ, Երևանի պետական համալսարան

Գիտական աստիճան
Ֆ.մ.գ.թ. - «Գրաֆների որոշ դասերում միջակայքային իրացվող հավաքածուներ», 2 հունիսի 2006 թ., ՀՀ ԳԱԱ Ինֆորմատիկայի և ավտոմատացման պրոբլեմների ինստիտուտ

Գիտական կոչում
դոցենտ

Աշխատանքային փորձ
2020թ. նոյեմբերից առ այսօր Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետի Դիսկրետ մաթեմատիկայի և տեսական ինֆորմատիկայի ամբիոնի վարիչի ժամանակավոր պաշտոնակատար
22.02.2020 - 20.04.2020 թ. Հրավիրված պրոֆեսոր, Էլեկտրոնիկայի, հեռահաղորդակցության և ինֆորմատիկայի ֆակուլտետ, Գդանսկի տեխնոլոգիական համալսարան, Գդանսկ, Լեհաստան
12.08.2019 - 27.08.2019 թ. Հետազոտող, Մաթեմատիկայի ամբիոն, Լինչոպինգի համալսարան, Լինչոպինգ, Շվեդիա
20.02.2019 - 20.04.2019 թ. Հրավիրված պրոֆեսոր, Էլեկտրոնիկայի, հեռահաղորդակցության և ինֆորմատիկայի ֆակուլտետ, Գդանսկի տեխնոլոգիական համալսարան, Գդանսկ, Լեհաստան
2007 - 2019 թթ. Գիտաշխատող, ՀՀ ԳԱԱ Ինֆորմատիկայի և ավտոմատացման պրոբլեմների ինստիտուտ
14.08.2018 - 29.08.2018 թ. Հետազոտող, Մաթեմատիկայի ամբիոն, Լինչոպինգի համալսարան, Լինչոպինգ, Շվեդիա
14.08.2017 - 29.08.2017 թ. Հետազոտող, Մաթեմատիկայի ամբիոն, Լինչոպինգի համալսարան, Լինչոպինգ, Շվեդիա
2016 թ. սեպտեմբերից առ այսօր: Դոցենտ, Կիրառական մաթեմատիկայի և ինֆորմատիկայի ֆակուլտետ, Հայ-Ռուսական (Սլավոնական) Համալսարան
2016 թ. սեպտեմբերից առ այսօր: Դոցենտ, Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետ, Երևանի Պետական Համալսարան
14.08.2016 - 29.08.2016 թ. Հետազոտող, Մաթեմատիկայի ամբիոն, Լինչոպինգի համալսարան, Լինչոպինգ, Շվեդիա
2006 - 2016 թթ. Ասիստենտ, Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետ, Երևանի Պետական Համալսարան
22.01.2015 - 07.02.2015 թ. Հետազոտող, Մաթեմատիկայի ամբիոն, Լինչոպինգի համալսարան, Լինչոպինգ, Շվեդիա
2003 - 2005 թթ. Դասախոս, Կիրառական մաթեմատիկայի և ինֆորմատիկայի ֆակուլտետ, Հայ-Ռուսական (Սլավոնական) Համալսարան
2002 - 2006 թթ. Կրտսեր գիտաշխատող, ՀՀ ԳԱԱ Ինֆորմատիկայի և ավտոմատացման պրոբլեմների ինստիտուտ

Կարդացվող դասընթացներ
Դիսկրետ մաթեմատիկա, գրաֆների տեսություն, կոմբինատորային ալգորիթմներ, գործույթների հետազոտում, մաթեմատիկական կիբեռնետիկա

Գիտական հետաքրքրությունների շրջանակը
Դիսկրետ մաթեմատիկա, գրաֆների տեսություն, կոմբինատորային օպտիմիզացիա, մոտավոր ալգորիթմներ, բարդության տեսություն

Մասնակցությունը դրամաշնորհների
Principal Investigator of “Interval Edge Colorings and Their Generalizations”, Armenian National Science and Education Fund, 2015
Travel grant, Calouste Gulbenkian Foundation, Armenian Communities Department, 2011.

Լեզուներ
Հայերեն, Ռուսերեն, Անգլերեն, Լեհերեն

pet_petros@ysu.am

Ա․ Հ․ Ղարիբյան, Պ․ Ա․ Պետրոսյան
Գրաֆների լոկալ-հավասարակշռված k-տրոհումներ
2021 | Հոդված/Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2021, հ. 55, #2, էջ 96-112
|
Petros Petrosyan , A. Asratian, C. Casselgren
Decomposing graphs into interval colorable subgraphs and no-wait multi-stage schedules
2021 | Թեզիս/Thesis
The 34th Conference of the European Chapter on Combinatorial Optimization (ECCO 2021), 10-11.06.2021, p. 33, Spain
P.A. Petrosyan , C.J. Casselgren
Improper interval edge colorings of graphs
2021 | Հոդված/Article
Discrete Applied Mathematics 305, 2021, pp. 164-178.
P.A. Petrosyan , A.H. Gharibyan
Locally-balanced k-partitions of graphs
2021 | Հոդված/Article
Proceedings of the Yerevan State University, Physical and Mathematical Sciences 55(2), 2021, pp. 96-112.
Ա․ Հ․ Ղարիբյան, Պ․ Ա․ Պետրոսյան
On locally-balanced 2-partitions of bipartite graphs (Երկկողմանի գրաֆների լոկալ-հավասարակշռված 2-տրոհումների մասին)
2020 | Հոդված/Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2020, հ. 54, #3, էջ 137-145
|
Interval Edge-Colorings of Graphs: Variations and Generalizations
2019 | Թեզիս/Thesis
14th International Computer Science Symposium in Russia, CSR 2019, pp. 15-16
Investigation of the Proof Complexity Measures of Strongly Equal K-Tautologies in Some Proof Systems
2019 | Հոդված/Article
Transactions on Machine Learning and Artificial Intelligence, Volume 7 No 1 February (2019); pp: 56-63 http://dx.doi.org/10.14738/tmlai.71.6187, https://journals.scholarpublishing.org/index.php/TMLAI/issue/archive
|
Petros A. Petrosyan , Carl Johan Casselgren
Some results on the palette index of graphs
2019 | Հոդված/Article
Discrete mathematics and theoretical computer science. 2019, Vol. 21, no. 3, #11, pp. 1-20
Petros A. Petrosyan , Armen S. Asratian, Carl Johan Casselgren
Cyclic deficiency of graphs
2019 | Հոդված/Article
Discrete Applied Mathematics, 2019, 266, pp. 171-185
P.A. Petrosyan , C.J. Casselgren
Some bounds on the palette index of graphs
2019 | Հոդված/Article
Discrete Mathematics and Theoretical Computer Science, vol. 21:3, 2019, #11, 20p.
Near-interval edge-colorings of graphs
2018 | Հոդված/Article
10-я Международная конференция "Дискретные модели в теории управляющих систем". 2018, 22-24 pp.
Some results on palette index of graphs
2018 | Թեզիս/Thesis
6th Gdańsk Workshop on Graph Theory. 2018, 60-61 pp.
|
Petros A. Petrosyan , Armen S. Asratian, Carl Johan Casselgren
Some results on cyclic interval edge colorings of graphs
2018 | Հոդված/Article
Journal of Graph Theory. 2018, 87(2), 239-252 pp.
Petros A. Petrosyan , Carl Johan Casselgren, Hrant H. Khachatrian
Some bounds on the number of colors in interval and cyclic interval edge colorings of graphs
2018 | Հոդված/Article
Discrete Mathematics. 2018, 341, 627-637 pp.
Petros A. Petrosyan , Aram H. Gharibyan
On Locally-Balanced 2-Partitions of Complete Multipartite Graphs
2018 | Հոդված/Article
Mathematical Problems of Computer Science. 2018, 49, 7-17 pp.
Petros A. Petrosyan , Aram H. Gharibyan
On Locally-Balanced 2-Partitions of Some Graphs
2017 | Թեզիս/Thesis
11th International Conference on Computer Science and Information Technologies. 2017, 196-197 pp.
|
Petros A. Petrosyan , Narek H. Hovsepyan
On the Achromatic Index of Complete Graphs
2017 | Հոդված/Article
11th International Conference on Computer Science and Information Technologies. 2017, 200-202 pp.
|
On the Palette Index of Bipartite Graphs
2017 | Հոդված/Article
11th International Conference on Computer Science and Information Technologies. 2017, 217-219 pp.
|
H. H. Tepanyan, P. A. Petrosyan
Interval edge-colorings of composition of graphs
2017 | Հոդված/Article
Discrete Applied Mathematics. 2017, 217, pp. 368-374
P. A. Petrosyan , H. H. Khachatrian
Further results on the deficiency of graphs
2017 | Հոդված/Article
Discrete Applied Mathematics. 2017, 226, pp. 117-126
On interval edge-colorings of outerplanar graphs
2017 | Հոդված/Article
Ars Combinatoria. 2017, 132, pp. 127-135
Carl Johan Casselgren, Petros A. Petrosyan , Bjarne Toft
On interval and cyclic interval edge colorings of (3,5)-biregular graphs
2017 | Հոդված/Article
Discrete Mathematics. 2017, 340, pp. 2678-2687
P. A. Petrosyan , S. T. Mkhitaryan
Interval cyclic edge-colorings of graphs
2016 | Հոդված/Article
Discrete Mathematics, 2016, 339, 1848-1860 pp.
P. A. Petrosyan , H. H. Khachatrian
Interval edge-colorings of complete graphs
2016 | Հոդված/Article
Discrete Mathematics, 2016, 339, 2249-2262 pp.
Petros Petrosyan , Hrant Khachatrian, Tigran Mamikonyan
On Interval Edge-Colorings of Bipartite Graphs
2015 | Հոդված/Article
10th International Conference on Computer Science and Information Technologies, 2015-09-28, 71-76 pp.
Petros A. Petrosyan , Armen S. Asratian, Carl Johan Casselgren
On Interval Cyclic Colorings of Bipartite Graphs
2015 | Հոդված/Article
10th International Conference on Computer Science and Information Technologies, 2015-09-28, 58-60 pp.
P.A. Petrosyan , H.H. Khachatrian
Interval edge-colorings of Hamming graphs
2015 | Թեզիս/Thesis
8th Slovenian Conference on Graph Theory, Kranjska Gora, Slovenia, 2015, p. 134.
P.A. Petrosyan , H.H. Khachatrian
Interval edge-colorings of complete graphs
2014 | Թեզիս/Thesis
7th Cracow Conference on Graph Theory "Rytro '14", Poland, 2014, pp. 35-36.
P.A. Petrosyan , A. Grzesik, H.H. Khachatrian
On interval edge-colorings of complete multipartite graphs
2014 | Հոդված/Article
5th Polish Combinatorial Conference, Bedlewo, Poland, 2014, p. 29.
P.A. Petrosyan , N.A. Khachatryan
Interval total colorings of complete multipartite graphs and hypercubes
2014 | Հոդված/Article
Mathematical Problems of Computer Science, Vol. 42, 2014, pp. 28-42.
On maximum matchings in almost regular graphs
2014 | Հոդված/Article
Discrete Mathematics 318, 2014, pp. 58-61.
P.A. Petrosyan , R.R. Kamalian
On sum edge-coloring of regular, bipartite graphs and split graphs
2014 | Հոդված/Article
Discrete Applied Mathematics 165, 2014, pp. 263-269
P.A. Petrosyan , H.H. Khachatrian
Interval non-edge-colorable bipartite graphs and multigraphs
2014 | Հոդված/Article
Journal of Graph Theory 76, Issue 3, 2014, pp. 200-216
P.A. Petrosyan , H.H. Khachatrian, H.G. Tananyan
Interval edge-colorings of Cartesian products of graphs I
2013 | Հոդված/Article
Discussiones Mathematicae Graph Theory 33(3), 2013, pp. 613-632.
P.A. Petrosyan , R.R. Kamalian
A note on upper bounds for the maximum span in interval edge-colorings of graphs
2012 | Հոդված/Article
Discrete Mathematics 312, 2012, pp. 1393-1399.
P.A. Petrosyan , R.R. Kamalian
A note on interval edge-colorings of graphs
2012 | Հոդված/Article
Mathematical Problems of Computer Science, Vol. 36, 2012, pp. 13-16.
P.A. Petrosyan , N.A. Khachatryan
Upper bounds for the maximum span in interval total colorings of graphs
2011 | Հոդված/Article
Mathematical Problems of Computer Science, Vol. 35, 2011, pp. 19-25.
Interval edge colorings of some products of graphs
2011 | Հոդված/Article
Discussiones Mathematicae Graph Theory 31(2), 2011, pp. 357-373.
P.A. Petrosyan , H.E. Sargsyan
On resistance of graphs
2011 | Հոդված/Article
Discrete Applied Mathematics 159, 2011, pp. 1889-1900.
Interval edge-colorings of complete graphs and n-dimensional cubes
2010 | Հոդված/Article
Discrete Mathematics 310, 2010, pp. 1580-1587.
P.A. Petrosyan , H.Z. Arakelyan, V.M. Baghdasaryan
A generalization of interval edge-colorings of graphs
2010 | Հոդված/Article
Discrete Applied Mathematics 158, 2010, pp. 1827-1837.
Interval total colorings of certain graphs
2008 | Հոդված/Article
Mathematical Problems of Computer Science, Vol. 31, pp122-129
P.A. Petrosyan , G.H. Karapetyan
Lower bounds for the greatest possible number of colors in interval edge colorings of bipartite cylinders and bipartite tori
2007 | Հոդված/Article
Proceedings of the CSIT Conference, Yerevan, 2007, pp. 86-88, (http://arxiv.org/abs/0712.4148)
Interval total colorings of complete bipartite graphs
2007 | Հոդված/Article
Proceedings of the CSIT Conference, Yerevan, 2007, pp. 84-85
P.A. Petrosyan , H.Z. Arakelyan
On a generalization of interval edge colorings of graphs
2007 | Հոդված/Article
Mathematical Problems of Computer Science, Vol. 29, 2007, pp. 26-32
P.A. Petrosyan , R.R. Kamalian
On interval colourings of complete partite k- graphs Kkn
2006 | Հոդված/Article
Mathematical Problems of Computer Science, Vol. 26, 2006, pp. 28-32, (http://arxiv.org/abs/0712.3155)
P.A. Petrosyan , R.R. Kamalian
Interval colourings of some regular graphs
2006 | Գիրք/Book
Mathematical Problems of Computer Science, Vol. 25, 2006, pp. 53-56, (http://arxiv.org/abs/0712.3150)
R.R. Kamalian
Interval colour–feasible sequences for some classes of graphs
2006 | Հոդված/Article
PhD thesis, Institute for Informatics and Automation Problems of NAS of RA, Yerevan, 2006, 130 pages (in Russian)
nterval edge colourings of complete graphs and cubes
2006 | Հոդված/Article
Mathematical Problems of Computer Science, Vol. 25, 2006, pp. 5-8, (http://arxiv.org/abs/0712.2585)
Interval edge colourings of complete graphs and n- cubes
2005 | Հոդված/Article
5th International Algebraic Conference in Ukraine, Odessa, 2005, p.154
P.A. Petrosyan , R.R. Kamalian
On balanced edge colorings of regular graphs
2005 | Հոդված/Article
Doklady of NAS RA, 2005, v.105, No. 2, pp. 120-123 (in Russian)
Interval edge colorings of Möbius ladders
2005 | Հոդված/Article
Proceedings of the CSIT Conference, Yerevan, 2005, pp. 146-149 (in Russian), (http://arxiv.org/abs/0801.0159)
P.A. Petrosyan , R.R. Kamalian
On interval edge colorings of Harary graphs H2n-2,2n
2005 | Հոդված/Article
Mathematical Problems of Computer Science, Vol. 24, 2005, pp. 86-88
P.A. Petrosyan , R.R. Kamalian
On lower bound for W(K2n)
2004 | Հոդված/Article
Mathematical Problems of Computer Science, Vol. 23, 2004, pp. 127-129, (http://arxiv.org/abs/0712.2567)
P.A. Petrosyan , R.R. Kamalian
Uniqueness of interval edge (m+n-1) - coloring of complete bipartite graph
2003 | Հոդված/Article
Proceedings of the CSIT Conference, Yerevan, 2003, pp. 114-117 (in Russian)